# SDR CALA2014120592796

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 86,048 hours, 24,589 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BILGE AREA, FRAME CORROSION STATION 1300, STRINGER 30L.  REMOVED DAMAGE & INSTALL REPAIR IAW REO-G18514 REV A & ECRA 5310-06329.
